# SDR SWIA202265860

- Difficulty date: April 8, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 32,259 hours, 30,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE FS 310.0 JUST FWD AND INB OF LBL 27 WARDROBE MOUNT HAS CORROSION.     (C-CHECK RO 6/1/2022)    REMOVED INSTALLED NEW WARDROBE MOUNT PLATE P/N 601R38670-31 WITH NEW HARDWARE. FS310.00 FWD AND IN/BD OF LBL27 REF DWG 601R38670 REV T AND CRJ200 SRM 51-42-10. COMPLIED WITH TASK CARD 51-900-1003-SKY
